ON KELLERER-STRASSEN TYPE MARGINAL MEASURE PROBLEM

Search this Article

Author(s)

    • TAHATA Rataka
    • Department of Mathematics College of Science and Technology Nihon University

Journal

  • Math. Japonica

    Math. Japonica 45(3), 441-448, 1997-05-01

References:  7

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008785861
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top